# SDR QXEA2013012700111

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 28,262 hours, 29,305 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 82620138001
- Condition: Corroded
- Location: Fire Protection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE PROTECTION TUBE HAS 2 CORROSION HOLES IN IT.  REPLACED DAMAGED TUBE IAW AMM 26-22-21-400-801.
